Results 1 to 5 of 5

Thread: And we thought masturbation could make you blind

  1. #1

    And we thought masturbation could make you blind

    Is it because they get a continuous hard-on that they have to get rid of but there are reports that Viagra may make you blind

    Maybe sex will make us blind!!!

    See these stories:
    http://www.cbsnews.com/stories/2005/...in698124.shtml
    http://www.cnn.com/2005/HEALTH/condi....blindness.ap/


    Bob

  2. #2
    Registered User
    Join Date
    Nov 2003
    Location
    montreal
    Posts
    2,116
    42 reports out of 23 million users? For some reason I think this is just an excuse to blame a big company and sue.

    Yes, the blindness is a result of problems with ocular circulation, but then again a person who has a perscription for Viagara has a circulation problem, that is how the drug works. Viagara allows for increased circulation. Anyway that is my opinion for whatever that is worth.

    Ronnie,
    Naughtylady
    They will forget what you said,
    they will forget what you did,
    but they will never forget the way you made them feel.

  3. #3
    that explains it!! i have a case now!!

  4. #4
    proud infidel
    Join Date
    Sep 2004
    Location
    from the civilized world
    Posts
    1,983
    Quote Originally Posted by naughtylady
    42 reports out of 23 million users? For some reason I think this is just an excuse to blame a big company and sue.

    Yes, the blindness is a result of problems with ocular circulation, but then again a person who has a perscription for Viagara has a circulation problem, that is how the drug works. Viagara allows for increased circulation. Anyway that is my opinion for whatever that is worth.

    Ronnie,
    Naughtylady
    Hi Ronnie,

    this was also the argument used by the drug manufacturer to fend off the allegations, that is, alleging a link between the reported symptoms and a person's own vascular health problems. I've also heard that the drug "Cialis" could cause the same adverse effects as those reported for Viagra. So far, the drug "Levitra" is not known to cause any such problems. For myself, i've been using Viagra at a moderate dose and have never experienced any ocular problems or visual disturbances. Aside from a short-lived slight to moderate headache and a stuffy nose, it works fine for me.

    fml
    Last edited by femaleluver2; 05-30-2005 at 09:49 PM.
    fml

  5. #5
    I am me, too!
    Join Date
    Mar 2004
    Location
    If only I knew...
    Posts
    2,214
    Quote Originally Posted by mr.magoo
    that explains it!! i have a case now!!
    LOL!!! Considering your handle, that's a good one!!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •